# SDR MALA010404

- Difficulty date: April 7, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, AFT RUDDER CABLE OF LT DUAL CIRCUIT I IS CHAFED.  MX REPLACED AFT LT CABLE OF CIRCUIT IAW 27-21-25.  RIGGED CIRCUIT I IAW SFE AMM 27-21-00.  REFER TO 409 NR 123628 FOR TRAVEL CHECKS OF RUDDER.
